| Model Number |
VICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vicm513.2 implantable collamer lens of -9.5 (sphere/cylinder/axis) became stuck in the cartridge or injection system.There was patient contact but no patient injury.It was reported that a backup lens was successfully implanted.The problem was resolved.Status of the eys is said to be, "all fine.".
Additional Manufacturer Narrative
Weight:unk, ethinicity:unk, race:unk.H6: work order search: no similar lots within associated lots were found.Claim# (b)(4).